# SDR 2025F00292

- Difficulty date: December 26, 2025
- Submitted: December 26, 2025
- Operation: General aviation
- Aircraft: N599CZ
- Make and model: Beech 99A
- Aircraft serial: U89
- Aircraft time: 38,606 hours, 24,379 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 20701700
- Condition: Leaking
- Location: Zone 700
- Part time: 21 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT SIDE BRAKE FAILURE, PILOT REPORTS UPON LANDING BACK IN MKE WHILE TURNING OFF THE RUNWAY HAD NO BRAKE PRESSURE ON THE LEFT SIDE. RIGHT SIDE BRAKE WORKED FINE BUT LEFT SIDE HAD ZERO PRESSURE. LH BRAKE HAD NO SINE OF A LEEK WHEN THE AIRCRAFT WAS ON THE GROUND BUT AFTER MX JACKING THE AIRCRAFT UP TO TROUBLESHOOT LANDING GEAR RETRACT DISCREPANCY THE LH BRAKE BEGAN LEAKING FROM THE FLEXIBLE LINES GOING DOWN THE GEAR INTO THE CALIPERS. REPLACED BRAKE LINE AND BLED BRAKE SYSTEM IAW B99 AMM 32-40-00.
